Drug Patch Risk For Kids Overlooked

August 11, 2011 by staff 

Drug Patch Risk For Kids OverlookedDrug Patch Risk For Kids Overlooked, An 8-month-old Maine, an overdose of powerful painkillers when he sucked his grandfather used 50 microgram per hour fentanyl patch drugs, according to MSNBC news.

This is to raise the alert not only about the dangers of not properly disposing of or the drugs used or unused, but the dangers of drugs that attach to the skin as well.

After sucking on the patch of medication, the child was unconscious, barely breathing and was rushed to the local emergency room where doctors discovered the patch stuck to the roof of your mouth.

The child was treated with two doses of an antidote to fast-acting opioid in the Central Maine Medical Center in Lewiston, according to MSNBC.
It is very important to store and dispose of patches safe and proper medication and all medicines out of reach of children. Many drugs can remain strong even after the deadlines have passed or after a drug have been used, as in the case of medication patches.

Children can find patches of medicine in trash cans, can be done with them in adult skin can be erased accidentally or patches to a child by an adult. MSNBC said this could result in “Leaving vulnerable young people from an accidental overdose of drugs ranging from painkillers and nitoglycerin to nicotine patches to quit smoking.”

Report to Team

Please feel free to send if you have any questions regarding this post , you can contact on

Disclaimer: The views expressed on this site are that of the authors and not necessarily that of U.S.S.POST.


Comments are closed.